Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Numbers of solutions of equations in finite fields


Author: André Weil
Journal: Bull. Amer. Math. Soc. 55 (1949), 497-508
MathSciNet review: 0029393
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. F. Gauss, Werke: (a) vol. I, pp. 445-449; (b) vol. II, pp. 67-92; (c) vol. X1, p. 571.
  • 2. C. G. Jacobi, Gesammelte Werke: (a) vol. VII, pp. 393-400; (b) vol. VI, pp. 254-274.
  • 3. V. A. Lebesgue: (a) J. Math. Pures Appl. vol. 2 (1837) pp. 253-292; (b) J. Math. Pures Appl. vol. 3 (1838) pp. 113-144.
  • 4. G. H. Hardy and J. E. Littlewood, Some problems of ‘Partitio Numerorum’: IV. The singular series in Waring’s Problem and the value of the number 𝐺(𝑘), Math. Z. 12 (1922), no. 1, 161–188. MR 1544511, 10.1007/BF01482074
  • 5. H. Davenport and H. Hasse, J. Reine Angew. Math. vol. 172 (1935) pp. 151-182.
  • 6. L. K. Hua and H. S. Vandiver, On the existence of solutions of certain equations in a finite field, Proc. Nat. Acad. Sci. U. S. A. 34 (1948), 258–263. MR 0025487
  • 7. L. Stickelberger, Ueber eine Verallgemeinerung der Kreistheilung, Math. Ann. 37 (1890), no. 3, 321–367 (German). MR 1510649, 10.1007/BF01721360
  • 8. Charles Ehresmann, Sur la topologie de certains espaces homogènes, Ann. of Math. (2) 35 (1934), no. 2, 396–443 (French). MR 1503170, 10.2307/1968440


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1949-09219-4